# SDR SWIA202055907

- Difficulty date: December 4, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL FS 661.00+16 TO FS 672 CORRODED SEVERAL PLACES.   (C-CHECK) RO 2/1/2021   INSTALLED NEW SEAT TRACK IN MAIN CABIN AT FS661.00+16 TO FS672.00 ON LEFTHAND SIDE IAW CRJ / 900 AMM 53-00-49-400-801 (CONFIG A07) (SEE CONTINUATION FOR FURTHER DETAILS)
